Sur quelques points de la théorie des déterminants infinis

Helge von Koch Stockholm

TBD mathscidoc:1701.33359

Acta Mathematica, 24, (1), 89-122, 1901.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:06 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ]
@inproceedings{helge1901sur,
  title={Sur quelques points de la théorie des déterminants infinis},
  author={Helge von Koch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203006457878068},
  booktitle={Acta Mathematica},
  volume={24},
  number={1},
  pages={89-122},
  year={1901},
}
Helge von Koch. Sur quelques points de la théorie des déterminants infinis. 1901. Vol. 24. In Acta Mathematica. pp.89-122. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203006457878068.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved